# SDR AWXA200600615

- Difficulty date: March 19, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N4001
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C08 CHECK DISCOVERED LOWER SKIN PANEL HORIZONTAL RIGHT HAND STABILIZER FORWARD FROM STAB STA 68.290 TO STA 224.249 LOWER SKIN OF PANEL APPROX 40 PERCENT DELAMINATED.  MAINTENANCE REMOVED LOWER HORIZONTAL SKIN PANELS RIGHT SIDE.  REPAIRED REF SRM 51-70-00-2R AND B/P 185N4001.  REMOVED SPAR WEB TO FOM, INSTALLED SKIN PANEL AND SPAR WEB IAW SRM 51-40-02.
